# SDR SWAA2022012589577

- Difficulty date: June 6, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW PANEL 651EB IB FWD WIGGLE PLATE CRACKED / REMOVED AND REPLACED R/W PANEL 651EB FWD WIGGLE PLATE IAW SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.
